複数の勾配を用いる確率的楕円体法 Stochastic Ellipsoid Methods with Multiple Cuts

この論文にアクセスする

この論文をさがす

著者

抄録

A stochastic ellipsoid method with multiple cuts is proposed for a class of robust feasibility problems which is to find a solution satisfying a set of parameter-dependent convex constraints for all possible parameter values. In particular, a new update rule is presented for constructing a smaller ellipsoid which contains the intersection of a previous ellipsoid and strips determined by given multiple gradients. A quantitative analysis of the volume of the updated ellipsoid is also provided, which leads to a further modification of the algorithm achieving fast convergence.

収録刊行物

  • システム制御情報学会論文誌  

    システム制御情報学会論文誌 21(5), 145-150, 2008-05-15 

    一般社団法人 システム制御情報学会

参考文献:  9件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021018527
  • NII書誌ID(NCID)
    AN1013280X
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13425668
  • NDL 記事登録ID
    9495605
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-195
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ